# SDR SWIA200414086

- Difficulty date: November 4, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 3,381 hours, 3,032 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, F, J
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED STATUS MESSAGE IN FLIGHT.  LUBRICATED FLAP ACTUATORS IAW AMM 12-20-27.  OPERATIONAL TEST OF SKEW DETECTION SYSTEM GOOD IAW AMM 27-51-15.
